# SDR AALA20091002LAX01

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 84,852 hours, 16,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAYED ON AT SEATS 10HJ AND 11HJ.  REPLACED BATTERY PACK NEAR SEAT 11HJ AND RELAMPED LIGHTS, OPS CHECKED OK.
